# SDR 135106112107

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N106CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1020
- Aircraft time: 15,415 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: CM358950
- Condition: Failed
- Location: Cockpit
- Part time: 989 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS WOULD NOT COME ON WHEN MASTER SWITCH SWITCHED TO ON POSITION.  MAINTENANCE REMOVED AND REPLACED AVIONICS MASTER.
